# SDR IPXA11668214

- Difficulty date: July 9, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 40,818 hours, 12,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 REAR SPAR B/H SIDE FTG FAIL SAFE STRAP ULTRASONIC INSP FOUND CRACK INDICATION , REMOVE FASTENER FOR CRACK CONFIRMATION.  FUSELAGE LT BS 955 REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP ATT MOST LOWER BOLT REMOVED AND REINSTALLED IAW EO NR B767-5350-17922-I APP. 'C' FIG 6 FOR FURTHER CONFIRMATION BY NDT INSP, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
